# SDR GTIA2018020502406

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 42,733 hours, 20,004 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DURING DESCENT THROUGH 13,000 FT COM PROCEDURE FOLLOWED. APPLIED AMM 21-00-00-615-001-A DECONTAMINATION OF THE ECS. R&R NR 1 ENG & NR 2 ENG DEOILER SEAL IAW AMM 72-60-31-000-010/400-010 LEAK CHECK GOOD. COMPLETED DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-001-A NO FURTHER FUMES NOTED.
